| Model Number |
2429-0500 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Although requested, product has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.Although requested, patient demographics not provided.
Event or Problem Description
Received a copy of the customer's medwatch report from the fda which states, "patient receiving 300 mls albumin over 1.5 hours infusion time.No complications noted during albumin infusion.However, noticed leaking of smartsite tubing from base of iv pump when 50 mls ns flush was almost complete.Approximately 2-3 mls of fluid noted below pump.Infusion stopped and supplies with same lot number removed from omnicell." an incomplete date of event of (b)(6) 2018 was provided.